Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 97, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 29, 2020, 6:12 PM MDT for Billings County, North Dakota. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2020, 6:12 PM MDT (00:12 UTC)
- Expired
- Jun 29, 2020, 7:00 PM MDT
- In force
- 48 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Billings County, ND
The radar
The Bismarck radar (KBIS), 203 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 6:20 PM MDT | HAIL 0.88 | 6 Wnw Fairfield, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 3:56 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.2 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2747 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 1338 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
820
WUUS53 KBIS 300012
SVRBIS
NDC007-300100-
/O.NEW.KBIS.SV.W.0097.200630T0012Z-200630T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
612 PM MDT Mon Jun 29 2020
The National Weather Service in Bismarck has issued a
* Severe Thunderstorm Warning for...
Northern Billings County in southwestern North Dakota...
* Until 700 PM MDT.
* At 612 PM MDT, a severe thunderstorm was located 12 miles northwest
of South Fairfield, or 32 miles northeast of Beach, moving
northeast at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
northern Billings County, including the following locations...
Fairfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight MDT for southwestern
and northwestern North Dakota.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4733 10303 4708 10303 4699 10346 4705 10362
4722 10367 4733 10367
TIME...MOT...LOC 0012Z 209DEG 23KT 4720 10345
HAIL...1.50IN
WIND...60MPH
$$
EDWARDS3 follow-up statements
885
WWUS53 KBIS 300023
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
623 PM MDT Mon Jun 29 2020
NDC007-300100-
/O.CON.KBIS.SV.W.0097.000000T0000Z-200630T0100Z/
Billings ND-
623 PM MDT Mon Jun 29 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR NORTHEAST BILLINGS COUNTY...
At 622 PM MDT, a severe thunderstorm was located 10 miles south of
Grassy Butte, or 27 miles west of Killdeer, moving northeast at 30
mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
South Fairfield and Fairfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight MDT for southwestern
and northwestern North Dakota.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4733 10303 4708 10303 4701 10335 4716 10355
4733 10360
TIME...MOT...LOC 0022Z 219DEG 25KT 4725 10332
HAIL...1.50IN
WIND...60MPH
$$
EDWARDS971
WWUS53 KBIS 300037
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
637 PM MDT Mon Jun 29 2020
NDC007-300100-
/O.CON.KBIS.SV.W.0097.000000T0000Z-200630T0100Z/
Billings ND-
637 PM MDT Mon Jun 29 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR NORTHEASTERN BILLINGS COUNTY...
At 636 PM MDT, a severe thunderstorm was located 6 miles south of
Grassy Butte, or 22 miles west of Killdeer, moving northeast at 25
mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
South Fairfield and Fairfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight MDT for southwestern
and northwestern North Dakota.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4733 10303 4708 10303 4704 10322 4719 10344
4733 10346
TIME...MOT...LOC 0036Z 218DEG 21KT 4730 10323
HAIL...1.50IN
WIND...60MPH
$$
EDWARDS608
WWUS53 KBIS 300052
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
652 PM MDT Mon Jun 29 2020
NDC007-300102-
/O.EXP.KBIS.SV.W.0097.000000T0000Z-200630T0100Z/
Billings ND-
652 PM MDT Mon Jun 29 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BILLINGS COUNTY
WILL EXPIRE AT 700 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
A Tornado Watch remains in effect until midnight MDT for southwestern
and northwestern North Dakota.
LAT...LON 4733 10303 4708 10303 4704 10322 4719 10344
4733 10346
TIME...MOT...LOC 0052Z 209DEG 23KT 4739 10316
$$
EDWARDSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 4:45 PM MDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jun 29, 4:45 PM MDT, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 545 PM CDT Mon Jun 29 2020 .MESOSCALE DISCUSSION... Issued at 545 PM CDT Mon Jun 29 2020 Severe thunderstorm potential is rapidly increasing in western ND, with an attendant risk of very large hail and tornadoes. As of 2230 UTC, convective initiation is ongoing in the vicinity of a warm frontal zone from Glendive toward Dickinson. That warm frontal zone is lifting northward, with surface pressure falls and low-level warm air advection per surface observations centered on McKenzie and Dunn Counties late this afternoon. Billow clouds over northwestern ND in visible satellite imagery provide evidence of enhanced low-level SRH shown in RAP-based objective analyses, with 0-1-km SRH around 150 m2/s2 along and north of the warm front. The thermodynamic environment is characterized by MLCAPE of 2000-3000 J/kg, though initial cells may be in an air mass characterized by MLLCL heights close to 1500 m AGL. Right-moving supercell motion vectors toward the north-northeast around 25 kt will eventually take the initial storms, including the supercell in eastern MT, into McKenzie and Williams Counties through 01 UTC, where MLLCL heights are lower, while the partially-sheltered boundary layer is still supportive of enhanced low-level shear in support of a risk of tornadoes. Very large hail will also be an enhanced risk with any sustained mesocyclones given steep midlevel lapse rates and deep-layer shear on the order of 40 kt. Further south, along and south of I-94 in southwestern ND, agitated cumulus and attempts at convective initiation marked by orphan anvils are continuing, and may result in an increasing severe-storm risk by 00 UTC, as well. This may be further aided by confluence in the wind fields which has recently been noted in the warm sector in southwestern ND, as noted by southwest surface winds at Buffalo, SD, and southeast winds at Hettinger, ND. && .SHORT TERM...(This evening through Tuesday) Issued at 308 PM CDT Mon Jun 29 2020 Multiple hazards are in effect, the Heat Advisory to cover the oppressive heat and humidity, and a Flash Flood watch has been issued for portions of western and north central ND for the potential for flash flooding this evening through tomorrow evening. Currently, surface low pressure was situated over northwest South Dakota with strong moisture convergence in southwest ND into east central MT. An area of mid to high level moisture is streaming into the south central this afternoon, and limiting our heating potential for the Heat Advisory. Do expect we might see some thinning of the clouds along the western fringes, plus we have been as high as 98 degrees for a heat index at Bismarck. We may be able to let go a little early, but will let it ride for the time being. Late this afternoon or early this evening still looks favorable for thunderstorm initiation in western ND. Although we are not quite as unstable as yesterday and there may be a larger area of convective inhibition to overcome, there are still some areas of strong pressure falls situated over west central ND, along with a few areas of less CIN over southwest ND and parts of the far northwest. The CAMs have been pretty consistent all day in developing a N-S line of convection in western ND. The latest CAMs may be a little farther west, and a bit later. But nonetheless, there is a larger area of deep layer shear available to storms that develop along the frontal zone. There is some indication that the northern portion of the line may grow upscale and race eastward into the north central. This was moreso on the earlier iterations, but there is still some indication that this could occur. Also, there is also a lot of directional shear over west central ND, so any storms that fire along the boundary, could become supercellular with the potential for tornadoes. Very large hail would also be a possibility. So needless to day, all threats will be in play today. In addition, areas of very heavy rain will be possible with any storms that develop. CIPS analogs are pegged at either the 99.5th percentile, or the Max of all models across the far northern tier counties through Tuesday evening. WPC has the northwest and north central within either a marginal or slight risk of flooding this evening through Tuesday. We decided to highlight this entire area with one watch through Tuesday evening. Convection may also continue into the late evening and early overnight hours, so some areas could see a couple rounds of heavy rain tonight, and this does not take into account Tuesday and Tuesday evening. On Tuesday, the treat for severe weather shifts into central and eastern North Dakota. Again, very warm and unstable will atmosphere will remain along and east of wherever the surface boundary ends up after tonights convection. .LONG TERM...(Tuesday night through Monday) Issued at 308 PM CDT Mon Jun 29 2020 We remains warm through the extended period. The main forecast issue will be timing and placement issues with occasional thunderstorm chances. Except for Wednesday, which is a little cooler, Daytime highs through the extended period will be in the 80s north to 90s south. It still looks like a bit of a break from severe weather Wednesday and Thursday with some drier air pushing into the forecast area. However, we will remain situated along the southern periphery of the westerlies so you can't rule out a thunderstorm any day. Currently our given model blend is showing mainly slight chances of thunderstorms Wednesday daytime through Friday daytime, with chance pops Friday night and through the weekend. This seems reasonable and will stick close to our guidance. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 308 PM CDT Mon Jun 29 2020 Another round of thunderstorms, some strong to severe, beginning late afternoon or early evening in the west and spreading eastward through the night. KDIK, KXWA, and KMOT appear to be the most likely to be impacted with thunderstorms. Less sure about KBIS and KJMS. All TAF sites appear to have another chance of stratus and fog developing late tonight or early Tuesday. && .BIS WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late Tuesday night for NDZ001>004- 009>012-017>019-021-031-032. Heat Advisory until 8 PM CDT /7 PM MDT/ this evening for NDZ011>013-019>023-025-034>037-042-045>048-050-051. && MESOSCALE...CJS SHORT TERM...TWH LONG TERM...TWH AVIATION...TWH
Hazardous weather outlook, Jun 29, 5:12 PM MDT, 1 hour before
Hazardous Weather Outlook National Weather Service Bismarck ND 612 PM CDT Mon Jun 29 2020 NDZ001>004-009>012-017>019-021-031-032-302315- Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McHenry- McKenzie-Dunn-Mercer-McLean-Golden Valley-Billings- 612 PM CDT Mon Jun 29 2020 /512 PM MDT Mon Jun 29 2020/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, and southwest North Dakota. .DAY ONE...Tonight Severe thunderstorms are likely in western and north central North Dakota through tonight. Potential hazards include very large hail up to tennis ball size, damaging wind gusts to 70 mph, and tornadoes. A Flash Flood Watch is in effect for west central, northwest, and north central North Dakota through late Tuesday night. Details can be found at weather.gov/bis. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A few severe thunderstorms are possible in western and central North Dakota again on Tuesday, but the main risk will be along and east of Highway 83 in the central part of the state. .SPOTTER INFORMATION STATEMENT... Weather spotters will be needed through tonight. NDZ005-013-020-022-023-025-034>037-042-045>048-050-051-302315- Rolette-Pierce-Oliver-Sheridan-Wells-Foster-Morton-Burleigh- Kidder-Stutsman-Grant-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey- 612 PM CDT Mon Jun 29 2020 /512 PM MDT Mon Jun 29 2020/ This Hazardous Weather Outlook is for portions of north central North Dakota, south central North Dakota, and southeast North Dakota. .DAY ONE...Tonight There is a chance of thunderstorms tonight across central North Dakota. A few storms may be severe, with the main threat across central North Dakota being damaging winds up to 70 mph. Large hail up to the size of balls is also possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A few severe thunderstorms are possible in western and central North Dakota again on Tuesday, but the main risk will be along and east of Highway 83 in the central part of the state. .SPOTTER INFORMATION STATEMENT... Weather spotters may be needed tonight and Tuesday. NDZ033-040-041-043-044-302315- Stark-Slope-Hettinger-Bowman-Adams- 512 PM MDT Mon Jun 29 2020 This Hazardous Weather Outlook is for portions of southwest North Dakota. .DAY ONE...Tonight Severe thunderstorms are likely in western and north central North Dakota through tonight. Potential hazards include very large hail up to tennis ball size, damaging wind gusts to 70 mph, and tornadoes. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Chances for thunderstorms Tuesday through Wednesday and some could be severe and with heavy rain, but there remains uncertainty in the timing and location of the greatest risks. .SPOTTER INFORMATION STATEMENT... Weather spotters will likely be needed through tonight. CJS
In the hours before
Local storm report, Jun 29, 4:19 PM MDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
519 PM CDT MON JUN 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TORNADO 5 ENE CARBURY 48.93N 100.45W
06/28/2020 BOTTINEAU ND PUBLIC
EVENT WAS SUNDAY EVENING. CLARIFIES AND ADDS
DETAIL TO LSR SENT SUNDAY INDICATING A TIME
OF 920 PM 7NE CARBURY. SECOND OF 2 TORNADOES
IN THIS LOCATION. ALL DATA IS PRELIMINARY /
ESTIMATED, INCLUDING TIMES. 905 PM TO 910
PM. THIS PROPERTY AND THE ONE TO THE NORTH
OF IT HAD DAMAGE INCLUDING TO A BARN DOOR
AND ROOF, MACHINE SHED, SWING SET AND LARGE
TREES. PRELIMINARY ESTIMATE IS EF1. END OF
PATH / LIFT POINT OF TORNADO NOT YET KNOWN.
NO INJURIES AND NO DEATHS IN EITHER TORNADO.
NWS THANKS RESIDENTS OF THE AREA FOR
SPEAKING WITH US AND FOR THEIR ASSISTANCE.
0900 PM TORNADO 5 ENE CARBURY 48.93N 100.45W
06/28/2020 BOTTINEAU ND PUBLIC
EVENT WAS SUNDAY EVENING. CLARIFIES AND ADDS
DETAIL TO LSR SENT SUNDAY INDICATING A TIME
OF 920 PM 7NE CARBURY. FIRST OF 2 TORNADOES
IN THIS LOCATION. ALL DATA IS PRELIMINARY /
ESTIMATED, INCLUDING TIMES. 900 PM TO 902
PM. NO DAMAGE FROM THIS FIRST TORNADO.
&&
JP MARTINSpecial weather statement, Jun 29, 5:13 PM MDT, 59 minutes before
Special Weather Statement
National Weather Service Bismarck ND
613 PM CDT Mon Jun 29 2020
NDZ017-018-032-292330-
McKenzie ND-Billings ND-Dunn ND-
613 PM CDT Mon Jun 29 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DUNN...NORTHEASTERN
BILLINGS AND SOUTH CENTRAL MCKENZIE COUNTIES UNTIL 630 PM CDT/530 PM
MDT/...
At 612 PM CDT/512 PM MDT/, strong thunderstorms were located along a
line extending from near Grassy Butte to 6 miles northwest of Manning
to 9 miles northwest of Taylor. Movement was north at 35 mph.
Nickel size hail and wind gusts to 50 mph will be possible with these
storms.
Strong thunderstorms will be near...
Grassy Butte around 515 PM MDT.
Killdeer around 520 PM MDT.
Theodore Roosevelt National Park North Unit around 530 PM MDT.
Other locations impacted by these storms include Hirschville, Oakdale
and New Hradec.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Campers should move to a sturdy shelter until these storms pass.
&&
A Tornado Watch remains in effect until 100 AM CDT/midnight MDT/ for
southwestern and northwestern North Dakota.
LAT...LON 4774 10334 4765 10282 4724 10228 4703 10242
4701 10248 4701 10252 4699 10252 4698 10256
4700 10289 4715 10303 4729 10339
TIME...MOT...LOC 2312Z 172DEG 29KT 4744 10325 4729 10289 4700 10257
EDWARDSLocal storm report, Jun 29, 5:35 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
635 PM CDT MON JUN 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL 7 NE SKAAR 47.44N 103.94W
06/29/2020 E1.00 INCH MCKENZIE ND TRAINED SPOTTER
&&Local storm report, Jun 29, 6:09 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
709 PM CDT MON JUN 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL KILLDEER 47.37N 102.75W
06/29/2020 E1.75 INCH DUNN ND CO-OP OBSERVER
HAIL ONGOING AT TIME OF CALL.
&&
MJThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 6:07 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 53 min |
| Jun 29, 6:10 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 65 min |
| Jun 29, 6:20 PM MDT | Tornado Warning | BIS | Dunn, McKenzie | 25 min |
| Jun 29, 6:21 PM MDT | Special Weather Statement | BIS | Adams | 24 min |
| Jun 29, 6:51 PM MDT | Severe Thunderstorm Warning | BIS | Dunn | 39 min |
| Jun 29, 7:07 PM MDT | Special Weather Statement | BIS | Adams, Hettinger, Stark | 53 min |
| Jun 29, 7:15 PM MDT | Severe Thunderstorm Warning | BIS | Hettinger, Stark | 30 min |
| Jun 29, 7:16 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, McLean, Mountrail | 59 min |
| Jun 29, 7:22 PM MDT | Tornado Warning | BIS | McKenzie, Mountrail | 23 min |
| Jun 29, 7:29 PM MDT | Severe Thunderstorm Warning | BIS | Dunn | 61 min |
| Jun 29, 7:30 PM MDT | Severe Thunderstorm Warning | BIS | Stark | 39 min |
| Jun 29, 7:44 PM MDT | Tornado Warning | BIS | Mountrail | 31 min |
| Jun 29, 7:45 PM MDT | Tornado Warning | BIS | Dunn, Stark | 30 min |
| Jun 29, 8:06 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, Hettinger, Stark | 54 min |
| Jun 29, 8:15 PM MDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail, Ward | 60 min |
| Jun 29, 8:37 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger | 38 min |
| Jun 29, 9:16 PM MDT | Special Weather Statement | BIS | Adams, Hettinger | 44 min |
| Jun 29, 9:17 PM MDT | Special Weather Statement | BIS | McLean, Ward | 43 min |
| Jun 29, 9:31 PM MDT | Special Weather Statement | BIS | Oliver | 29 min |
| Jun 29, 10:01 PM MDT | Special Weather Statement | BIS | McHenry | 44 min |
| Jun 29, 10:04 PM MDT | Special Weather Statement | BIS | Grant | 41 min |
| Jun 29, 10:45 PM MDT | Special Weather Statement | BIS | Bottineau, McHenry, Pierce | 45 min |
| Jun 29, 11:00 PM MDT | Special Weather Statement | BIS | Bottineau | 45 min |
| Jun 29, 11:01 PM MDT | Special Weather Statement | BIS | Grant | 29 min |
| Jun 30, 12:05 AM MDT | Special Weather Statement | BIS | Burleigh | 40 min |
| Jun 30, 12:50 AM MDT | Special Weather Statement | BIS | Emmons | 40 min |
| Jun 30, 2:00 AM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Sioux | 45 min |
| Jun 30, 4:45 AM MDT | Special Weather Statement | BIS | Grant | 45 min |
| Jun 30, 4:55 AM MDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 65 min |
| Jun 30, 6:31 AM MDT | Special Weather Statement | BIS | Morton | 44 min |
| Jun 30, 6:33 AM MDT | Special Weather Statement | BIS | Sioux | 57 min |
| Jun 30, 7:06 AM MDT | Severe Thunderstorm Warning | BIS | Emmons, Morton, Sioux | 39 min |
| Jun 30, 7:14 AM MDT | Special Weather Statement | BIS | Oliver | 46 min |
| Jun 30, 7:34 AM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton | 56 min |
| Jun 30, 8:17 AM MDT | Special Weather Statement | BIS | Sheridan | 43 min |
| Jun 30, 8:30 AM MDT | Severe Thunderstorm Warning | BIS | McLean | 45 min |
| Jun 30, 8:43 AM MDT | Special Weather Statement | BIS | Burleigh, Emmons, Kidder | 47 min |
| Jun 30, 9:06 AM MDT | Special Weather Statement | BIS | McHenry | 39 min |
| Jun 30, 9:44 AM MDT | Special Weather Statement | BIS | McHenry | 46 min |
| Jun 30, 10:13 AM MDT | Special Weather Statement | BIS | Oliver | 47 min |
| Jun 30, 10:21 AM MDT | Special Weather Statement | BIS | Bottineau | 39 min |
| Jun 30, 11:00 AM MDT | Special Weather Statement | BIS | Oliver | 45 min |
| Jun 30, 11:09 AM MDT | Special Weather Statement | BIS | Burleigh, Kidder | 51 min |
| Jun 30, 11:32 AM MDT | Severe Thunderstorm Warning | BIS | Kidder | 43 min |
| Jun 30, 12:00 PM MDT | Severe Thunderstorm Warning | BIS | Wells | 45 min |
| Jun 30, 12:37 PM MDT | Special Weather Statement | BIS | Wells | 38 min |
| Jun 30, 12:41 PM MDT | Special Weather Statement | BIS | McLean, Oliver | 49 min |
| Jun 30, 1:11 PM MDT | Special Weather Statement | BIS | Wells | 49 min |
| Jun 30, 1:38 PM MDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce, Sheridan, Wells | 52 min |
| Jun 30, 2:41 PM MDT | Severe Thunderstorm Warning | BIS | Pierce, Wells | 49 min |
| Jun 30, 3:29 PM MDT | Severe Thunderstorm Warning | BIS | Pierce, Wells | 32 min |
| Jun 30, 3:30 PM MDT | Areal Flood Advisory | BIS | Wells | 109 min |
| Jun 30, 3:50 PM MDT | Special Weather Statement | BIS | Morton | 40 min |
| Jun 30, 4:43 PM MDT | Special Weather Statement | BIS | Burleigh | 47 min |
| Jun 30, 5:18 PM MDT | Flash Flood Warning | BIS | Wells | 4 hr |
| Jun 30, 5:29 PM MDT | Tornado Warning | BIS | Burleigh, Kidder | 31 min |
| Jun 30, 5:47 PM MDT | Special Weather Statement | BIS | Kidder, Logan | 43 min |
| Jun 30, 5:57 PM MDT | Tornado Warning | BIS | Kidder | 33 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.